# SDR UIEA2013080200424

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,045 hours, 37,319 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED VALVE EICAS MESSAGE,  TIGHTENED SENSE LINES ON HPC, PERFORMED AIR SUPPLY BITE IAW AMM 36-25-00, OPS OK. PERFORMED ENG RUN IAW AMM 71-00-00-00, ALL INDICATIONS NORMAL.
